# SDR CALA2015040793506

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 96,610 hours, 11,251 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 19 ABC ELECTRO LUMINESCENT EEL INOPERATIVE.  FOUND CONNECTOR DISCONNECTED.  SECURED CONNECTOR.  OPERATIONS CHECKED OK.
